Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic models of Poincaré embeddings

Pascal Lambrechts and Donald Stanley

Algebraic & Geometric Topology 5 (2005) 135–182
Bibliography
1 C Boilley, Extensions de modules et dualité de Lefschetz, in preparation
2 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
3 G E Bredon, Topology and geometry, 139, Springer (1997) MR1700700
4 P Deligne, Théorie de Hodge II, Inst. Hautes Études Sci. Publ. Math. (1971) 5 MR0498551
5 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
6 Y Félix, S Halperin, J C Thomas, Gorenstein spaces, Adv. in Math. 71 (1988) 92 MR960364
7 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology", North-Holland (1995) 829 MR1361901
8 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
9 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
10 M Hovey, Model categories, 63, American Mathematical Society (1999) MR1650134
11 S Halperin, Lectures on minimal models, Mém. Soc. Math. France (N.S.) (1983) 261 MR736299
12 S Halperin, J M Lemaire, Notions of category in differential algebra, from: "Algebraic topology—rational homotopy (Louvain-la–Neuve, 1986)", Lecture Notes in Math. 1318, Springer (1988) 138 MR952577
13 J F P Hudson, Concordance, isotopy, and diffeotopy, Ann. of Math. (2) 91 (1970) 425 MR0259920
14 T Kahl, P Lambrechts, L Vandembroucq, Bords homotopiques et modèles de Quillen, Homology, Homotopy Appl. 8 (2006) 1 MR2219233
15 J R Klein, Poincaré duality spaces, from: "Surveys on surgery theory, Vol. 1", Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 135 MR1747534
16 J R Klein, Poincaré duality embeddings and fibrewise homotopy theory. II, Q. J. Math. 53 (2002) 319 MR1930266
17 J R Klein, Embedding, compression and fiberwise homotopy theory, Algebr. Geom. Topol. 2 (2002) 311 MR1917055
18 P Lambrechts, Cochain model for thickenings and its application to rational LS-category, Manuscripta Math. 103 (2000) 143 MR1796311
19 P Lambrechts, D Stanley, Examples of rational homotopy types of blow-ups, Proc. Amer. Math. Soc. 133 (2005) 3713 MR2163611
20 P Lambrechts, D Stanley, The rational homotopy type of configuration spaces of two points, Ann. Inst. Fourier (Grenoble) 54 (2004) 1029 MR2111020
21 P Lambrechts, D Stanley, The rational homotopy type of a blow-up in the stable case, Geom. Topol. 12 (2008) 1921 MR2431012
22 P Lambrechts, D Stanley, L Vandembroucq, Embeddings up to homotopy of two-cones in Euclidean space, Trans. Amer. Math. Soc. 354 (2002) 3973 MR1926862
23 N Levitt, On the structure of Poincaré duality spaces, Topology 7 (1968) 369 MR0248839
24 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
25 J W Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. (1978) 137 MR516917
26 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, , Springer (1982) MR665919
27 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
28 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. (2) 81 (1965) 56 MR0171284
29 C T C Wall, Classification problems in differential topology IV : Thickenings, Topology 5 (1966) 73 MR0192509